Advertisement

What happens if I overdose on Anzemet injection?

In clinical studies, some overdoses of Anzemet injection caused problems with the heart's electrical activity. The patients recovered with appropriate emergency treatment. If you are given too much Anzemet injection, you may feel lightheaded or faint. If that happens, you will need emergency medical attention.

Continue Learning about Antiemetic

Could I be allergic to Vistaril?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Allergy symptoms are triggered by the release of a natural compound called histamine. Histamine star...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.